Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



The unitary dual for the multiplicative group of arbitrary division algebras over local fields

Author: Lawrence Corwin
Journal: J. Amer. Math. Soc. 2 (1989), 565-598
MSC: Primary 22E50; Secondary 11S40
MathSciNet review: 984512
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 22E50, 11S40

Retrieve articles in all journals with MSC: 22E50, 11S40

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society